An Iterative Method for the Least-squares Symmetric Solution of AXB+CYD=F and its Application
Authors: Minghui Wang
Based on the classical algorithm LSQR for solving (unconstrained) LS problem, an iterative method is proposed for the least-squares like-minimum-norm symmetric solution of AXB+CYD=E. As the application of this algorithm, an iterative method for the least-squares like-minimum-norm biymmetric solution of AXB=E is also obtained. Numerical results are reported that show the efficiency of the proposed methods.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1070047Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1202
 K. Chu, Singular value and generalized singular value decomposition and the solution of linear matrix equations, Linear Algebra Appl., 88/89(1987), 83-98.
 L. Huang and Q. Zeng, The matrix equation AXB+CY D = E over a simple Artinian ring, Linear and Multilinear Algebra, 38(1995), 225-232.
 A. O┬¿ zgu┬¿ler, The equation AXB + CY D = E over a principal ideal domain, SIAM J. Matrix Anal. Appl., 12(1991), 581-591.
 G. Xu, M. Wei and D. Zheng, On solutions of matrix equation AXB + CY D = F, Linear Algebra Appl., 279(1998), 93-109.
 S. Shim and Y. Chen, Least squares solutions of matrix equation AXB*+CY D* = E, Siam J. Matrix Anal. Appl., 24(3)(2003)802-808.
 C. Paige and A. Saunders, LSQR: An algorithm for sparse linear equations and sparse least squares, ACM Trans. Math. Software 8(1)(1982), 43-71.
 G. Golub and W. Kahan, Calculating the singular values and pseudoinverse of a matrix, SIAM J. Numer. Anal., 2(1965), 205-224.
 Z. Peng, X. Hu and L. Zhang, One kind of inverse problem for the bisymmetric matrices, Mathematica Numerica Sinica, 27(1)(2005), 11- 18.
 A. Liao and Z. Bai, Least-squares solutions of the ma trix equation ATXA = D in bisymmetric matrix set, Mathematica Numerica Sinica, 24(1)(2002), 9-20
 Y. Qiu, Z. Zhang and J. Lu, Matrix iterative solutions to the least squares problem of BXAT = F with some linear constraints, Appl. Math. Comput., 185(2007)284-300.
 M. Wang, M. Wei and Y. Feng, An iterative algorithm for a least squares solution of a matrix equation, International Journal of Computer Mathematics, 87(2010)1289-1298.